# SDR ASAA2014102009441

- Difficulty date: October 20, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 29,185 hours, 9,131 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, RECEIVED A FMC DISAGREE MESSAGE.  ACFT GROUNDED.  PERFORMED QRH PROCEDURE RESTORED NORMAL OPERATION.
